Third time I create a profile here, don't know why but the other one (Vince34) don't work anymore!
Anyway, 37 yo, was active in the past but now can't exercise, disable from work (study in urban planing at the university and computer sciences), main problems are heart and anxiety related who last since 3 1/2 years. Severe panic disorder with agoraphobia, resistant treatment (meds and OCD), not stable blood pressure (low blood pressure or too high), tachycardia, extreme chest pain, skin rash, throbing veins on the left and right temples of my head (not migraine but constant headache and pain in my head) and many other symptoms... Had several tests done for my heart (no problem said the Cardiologist), adrenal glands tests done without any problem (just low cortisol), MRI of the head, CT-Scan of the abdomen and pelvis for the IBS symptoms (again everything is fine), done 3 CBT therapy with no improve, meds sensitive... what to do now?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.